# SDR SWAA2015070841469

- Difficulty date: June 30, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 32,727 hours, 19,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VERTICAL PRESS DECK WEB CRACKED AT BS 663, LBL 34.  REPAIRED WEB IAW SRM.
